The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (173 KB) | Metadata | Table of Contents | ZAA summary
Volume 23, Issue 4, 2004, pp. 721–730
DOI: 10.4171/ZAA/1218

Published online: 2004-12-31

Uniform Convergence in Topological Groups

Antonio Aizpuru[1] and Antonio Gutiérrez Dávila[2]

(1) Universidad de Cádiz, Puerto Real, Spain
(2) Universidad de Cádiz, Puerto Real, Spain

We improve the Basic Matrix Theorem of Antosik-Swartz in the framework of topological groups. We also obtain an equivalent form of this generalization, which improves the Uniform Convergence Principle of Qu Wenbo and Wu Junde in Proc. Amer. Math. Soc. 130 (2002) 3283--3285.

Keywords: Topological groups, summability, uniform convergence

Aizpuru Antonio, Gutiérrez Dávila Antonio: Uniform Convergence in Topological Groups. Z. Anal. Anwend. 23 (2004), 721-730. doi: 10.4171/ZAA/1218